ABSCESS : Can you advice what this may be and what is the proper treatment?
Hi, I am 21 years of age and for about three years now I have been noticing some lumps on my labia mijora. They are usually small in appearance but they feel very large. The areas where they appear usually become very sensitive to touch, when I sit and sometimes when I walk. It feels like there is something solid under the skin. Many occasions I have simply squeezed out yellow fluids and blood out of them though it is very painful. Can you advice what this may be and what is the proper treatment. Is this going to continue, since it has not stopped for quite some time? Please advice. Thanks
Hi,they could be some infected cyst.When ever they are infected they increase in size and as you say you squeeze them out they reduce in size.Please get an examination done by your gynecologist and take proper treatment.You may need a course of antibiotics in the initial period.bye.
welcome to healthcare magic,
it is simply a bartholincyst.it causes mild discomfort.it does not produce pain unless considerably large and get infected.Redness of sarrounding area,significant pain and discharge of frank pus suggest infection.Consult a gynaecologist nearby and get treated.Usual mode of treatment is marsupialisation of cyst/abcess and a course of antibiotic.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My sister suffers from a kind of abscess at her backside, left above her coccyx. It is inflammatory and dolorous. She tried to make an incision by herself but it is not superficial enough. It is estimated 1,5x1,5cm. Today she went to see a dermatologist. He told her that he thinks it is more cystic than an abscess. he did not do an ultrasound of it. He does not want to make an incision but told her to take antibiotics (clindamycin 600mg 3 times a day). I am wondering whether this is the right form of treatment. what do you think? Julia (Germany)
My son s appendix ruptured last year at about this time. Since then he has been diagnosed with liver abcesses. His primary dr referred him over to a g.i. specialist at UNT Health Science Center. His appt is 3/13/14. He should have been seen months ago but appt was rescheduled. My concern is I read online that liver abcesses can be fatal. Please advice. ckei
Hi, is there REALLY a doctor online right now? I have a condition that started 2 days ago and is getting worse by the hour. I m wondering if I need to go to the ER for what I think is an abscess in/on my scrotum. Is it possible it will just go away or is it serious? Thanks for any advice!
Hi, I am facing the problem of macular amyloidosis and taking treatment for it in the form of chemical peels in every 15 days . I started with TCA and SA peel but currently taking 35% Glycolic peel but not seeing any result. i have this problem on my hands and back.
Hi Doc, During my 7th month Pregnnancy, my palm and sole suddenly started itching and then it spread onto my whole body. Itching used to aggravate at night. For 3-4 days it continued. I consulted my doc, he gave me Calamine lotion along with Actibile 500 mg (before meal). As I controlled my food intake (avoiding red meat and oily stuff), it reduced automatically. Do I still need to continue the tablet. Also, since most of the time I forget to take the tab before meal, I have it with my folic acid tab after meal. Will it have any bad impact on the baby?? Thanks, Sangs.
Hi, I am 21 and male and have had eczema since birth. The problem I am having is with pigmentation on my abdominal area. The skin on my stomach is darker than the rest of my skin and LOOKS dirty however it is not dirt and seems to be in the skin. I have had this problem for over a year now and it varies in degrees of severity. The skin also sometimes looks like it has a shiny film over it. My skin does get very dry at times and this has lead me to wonder if the discolouration is due to a build up of dead dry skin cells, I have tried exfoliation but my eczema does not respond well to this. Also I have tried keeping the area well moisturised using diprobase and eucerin (containing urea) which helps to reduce the appearance after application but always comes back. I also thought this problem might be really mild stretch marks but dont know if this is likely?? I am really confused by this problem and would appreciate your expertise. Thanks
I developed brown patches on both sides of my face which is now spreading to my neck. Doctor says that it is lichenoid pigmentation. Did chemical peeling. Applying Lumaglo cream on face and venusia mixed with diplovate G on neck . I need your advise Dr Reneega, Professor of pharmacology
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...